# SDR HALA20250818045

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 40,600 hours, 65,166 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR FREE FALL FAILED. PERFORMED AMM 32-32-01OPERATIONAL TEST OF ALTERNATE LANGING GEAR EXTENSION CONTROL MECHANISM. OPS CHECK GOOD.
